Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Fluid filled pimple on buttocks. Why is it geting bigger? Why hurts after popping?

I have a bump or pimple on my butt it was filled with blood & I m assuming puss (though it was clear) I noticed it mixed in with the blood. It wasn t very painful from 1-10 I d say 4 i waited 2 weeks for it to go away on its own an it got bigger then i saw a smaller one next to it i tried to squeeze it nothing came out so I popped it w a needle that I sanitized. It hurts a lot now could it be from me jabbing the needle in there? And what was it?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi i think u are suffering from abscess on the starts as a pimple with no pain in the starting point and rapidly develops into bogger lesion and on popping blood and pus discharge should be treated with a broad spectrum antibiotic .a anti inflammatory agent like combiflame and application of mupirocin ointment after saline compressors.if no response go for incission and drainage
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor